# SDR SWI2025F00813

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 11,859 hours, 10,315 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON ENTERING THE RUNWAY FOR DEPARTURE BOTH FRONT WINDSCREENS CRACKED.  (FLIGHT 3825) OPEN
